# SDR UIEA2021051801143

- Difficulty date: May 16, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 90,100 hours, 25,539 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: ASP4560
- Part serial: 1668
- Condition: Faulted
- Location: Lt Fuel Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"L FWR FUEL PUMP" EICAS ADVISORY. REPEAT WRITE UP.( REMOVED AND REPLACED LT FWD FUEL PUMP PRESSURE SWITCH IAW AMM 28-42-01, OPS CHECK AND LEAK TEST GOOD. )
